Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2064 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3548    
    Printed115    
    Emailed0    
    PDF Downloaded216    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2006  |  Volume : 48  |  Issue : 4  |  Page : 263-264

Angioneurotic oedema with tadalafil: A rare case report


Department of Psychiatry, Government Medical College and Rajindra Hospital, Patiala, India

Correspondence Address:
Rajnish Raj
Department of Psychiatry, Government Medical College and Rajindra Hospital, Patiala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.31562

Rights and Permissions

A case is reported where the patient developed angioneurotic oedema of the lip after the use of tadalafil. 1. On withdrawal of tadalafil, complete remission was obtained through required symptomatic treatment. Clinicians should be aware of the possibility of development of angioneurotic oedema in patients undergoing treatment with tadalafil.



[FULL TEXT] [PDF]*

        

Print this article         Email this article